MathSciNet Relay Station
MathSciNet bibliographic data
MR1892938 14E15 (14M25)
González Pérez, Pedro Daniel; Teissier, Bernard Embedded resolutions of non necessarily normal affine toric varieties. C. R. Math. Acad. Sci. Paris 334 (2002), no. 5, 379–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement